# SDR SWIA2021072859766

- Difficulty date: April 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD FLAP HINGE ARM AT FLAP ATTACH POINT IS DAMGAGED ON INNER FLANGE FROM COUNTER SUNK SCREW BEING LEFT IN HINGE ARM AREA.     (C-CHECK RO 7/24/2021)    REPAIRED LH OUTBOARD FLAP OB HINGE ARE AT WS 264.00 IAW MHIRJ REO 601R-57-21-3468 DATED 2021-05-02 AND SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
